Effexor - long term use

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

cassman
New Member


Date Joined Sep 2005
Total Posts : 1
   Posted 9/6/2005 2:13 PM (GMT -7)   
I have been on Effexor for over three years - 225 mgs.  In the first two years, I actually lost weight or was stable.  In the past year, I seem to be quickly gaining weight despite little change in eating and exercise habits.  I'm curious if anyone else on Effexor long term has experience this?

CheerDad
Veteran Member


Date Joined Apr 2004
Total Posts : 2284
   Posted 9/7/2005 9:22 AM (GMT -7)   
Wish I could help you. I have only been on it for a year and have noticed very little change in my weight.
We can respond to irritation with a smile instead of scowl, or by giving warm praise instead of icy indifference. By our being understanding instead of abrupt, others, in turn, may decide to hold on a little longer rather than to give way. Love, patience, and meekness can be just as contagious as rudeness and crudeness.
 
Randy
 
Please allow HealingWell to continue helping others by donating: http://www.healingwell.com/donate/


Wotan
Regular Member


Date Joined Jun 2005
Total Posts : 462
   Posted 9/9/2005 8:46 PM (GMT -7)   
.. Hi Cassman & Randy----tho i've recently dx as BP 2----i am on
Effexor -37.5 mg/day....as well as Seroquel.     Anyway----tho i've only been on Effexor for, like 17 days----i've been doing lottsa searches on it---& reading all kinds of horror stories about getting off of it.      This has me scared!     My wife says i shouldn't read these posts as the only people who write on these....are people who have bad experiences with it.        Anyway----only things i've noticed are some headaches...& a decrease in sex drive.     But, these horror stories about weaning off------is Effexor that bad????      I'd like to hear something positive.    Thanks---Robert

susan n
New Member


Date Joined Sep 2005
Total Posts : 14
   Posted 9/22/2005 3:55 PM (GMT -7)   
hi, i have also been on effexor 225mg for over 3 years.
i lost weight, too. i lost about 20 pounds w/out even
trying! it was great.  just like you, i have gained weight
and it's harder to lose it.  i have stayed on it because i
don't have any side affects.  it has not been working
lately, i have been really depressed, completely apathetic
and hopeless.  i have started taking neurontin, i got it
from my mom, not my docter (shhhhh). the doseage i am
taking is 400mg 3x a day. for the first week i felt great.
not depressed at all. now it seems it's not working as well.
i really don't want to stop effexor and try something
completely different.  i am really trying to motivate myself
to exercise because it makes me feel better.  of course
that's what's so hard about depression, getting motivated!
it seems inevitable that any medication stops working.
New Topic Post Reply Printable Version
Forum Information
Currently it is Saturday, December 03, 2016 6:59 PM (GMT -7)
There are a total of 2,732,350 posts in 301,012 threads.
View Active Threads


Who's Online
This forum has 151172 registered members. Please welcome our newest member, Whydoesithurtsomuch.
274 Guest(s), 12 Registered Member(s) are currently online.  Details
Psilociraptor, hateuc, AnxiousTexan, orchid_rain, LG13, time2reclaim, UCAvery, Hawaii3654, Fairwind, (Seashell), otheym432, Peter A


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer